MAUDE Adverse Event Report: VYAIRE MEDICAL INC. CONNECTOR U/ADAPIT STR 22MM ID X 22MM OD; CONNECTOR, AIRWAY (EXTENSION)

VYAIRE MEDICAL INC. CONNECTOR U/ADAPIT STR 22MM ID X 22MM OD; CONNECTOR, AIRWAY (EXTENSION)
Model Number 004081
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 004081 connector u/adapit str 22mm id x 22mm od plug that closes the oxygen stem will not stay in place.This issue will lead to an unintentional circuit leak.There was no harm reported.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10 result of investigation: the quality personnel from molding area conducted a dimensional inspection of cap part number 65-1376d.This inspection revealed that all samples met the specified specifications.Furthermore, quality personnel from the incoming area conducted a dimensional inspection of connector part number 65-1481 on all physical samples and all samples were found to be within specifications.As a result, the reported defect was not confirmed.Based on the above, the reported defect was not confirmed and root cause not established.
 
Additional Manufacturer Narrative
Correction: d4: corrected model, catalog and unique identifier(udi).D4 was updated to indicate correct model, catalog and udi #.

Brand Name
CONNECTOR U/ADAPIT STR 22MM ID X 22MM OD
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18332349
Report Number8030673-2023-00365
Device Sequence Number8489682
Product Code BZA
UDI-Device Identifier10190752154193
UDI-Public(01)10190752154193(10)0004259657
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004081
Device Catalogue Number004081
Device Lot Number0004259657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/22/2023
07/15/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/04/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown